To much viagra dangerous?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

johncaelen
Regular Member


Date Joined Jan 2013
Total Posts : 176
   Posted 4/25/2014 8:28 AM (GMT -6)   
Is it dangerous to take to much Viagra at one time. Wanted to try and take 1 1/4 or 1 1/2 100mg Viagra this weekend.??? Things are going well according to surgeon but Im only succesfull 50% of the time with entry or intercourse. No problem with self stimulation as far as erection goes but its important to keep the wife happy lol!

about 15 weeks out
PSA 2.3 2007/ 3.2 2009/ 10.14 2013
7-biospy's including 1-saturated biopsy no cancer found but a-typical cells have been found
53-years old
UPDATE psa 10.14 cancer found-t1 gleason6 1positive core out of 16 54yrs old, UPDATE Robotic Prostatectomy (Dr Han, John Hopkins)
1-6-2014 Confined to prostate neg. margin, neg. lymph, gleason 3+3

InTheShop
Veteran Member


Date Joined Jan 2012
Total Posts : 7759
   Posted 4/25/2014 9:40 AM (GMT -6)   
yes, like any medication too much is bad. viagra can dangerously lower your blood pressure. You really need to talk to the doctor before doing anything not prescribed.
I'll be in the shop.
Age 54, 52 at DX
PSA 4.2 10/11, 1.9 6/12, 1.2 12/12, 1.0 5/13, 0.6 11/13
GS 3+4
Stage T1C
2 out of 14 cores positive
Treatment IGRT - 2/2012
My latest blog post

Arch
Regular Member


Date Joined Jun 2010
Total Posts : 192
   Posted 4/25/2014 5:17 PM (GMT -6)   
Viagara comes in several strengths, if your doctor prescribed you at a low dose you may want to talk to them about adjusting it. My doctor prescribed 50 mg. but told me to take 2 (100 mg )if I didn't find it effective.

r

ThatBiopsyHurt
New Member


Date Joined Jan 2014
Total Posts : 7
   Posted 4/26/2014 2:25 AM (GMT -6)   
Successful 50% of the time 15 weeks out? You're no doubt the envy of many guys. :)

Try taking in on an absolutely empty stomach. Even several hours between a meal and Viagra has a significant impact on efficacy for me.

Dan

Nomar Lupron 4 Me
Veteran Member


Date Joined Apr 2013
Total Posts : 1922
   Posted 4/26/2014 9:50 AM (GMT -6)   
Depending on why you are trying to get the mega erection, she may prefer you not OD on Viagra.

Based on a sample size of one, I can safely say that it's more of a guy thing than a post menopausal gal thing that harder is better.

With respect to the blue pill, hard to say how much it works because of the medicine itself, and how much it works instead because of the psychological feeling that it will work.Try not to overthink it.

LupronJim
65 - DX 64 2/13 PSA 3.68 (6 mo doubling) Gleason 9 (4+5)

T1CN0M1B stage IV w. 7 of 12 cores worst ones 70% right PNI

oligometastatic 5 tumors 1 right sacroiliac, 2 on
T4 & T9.

1st Lupron 4 month 3-28-13, 2nd Aug 1
PSA down was 3.68, 0.68 on 08-08-13
PSA 0.12 02-11-14, T<3,freeT<0.048

Prostate shrunk from 50.4 to 31.6

UF & Shands treating w curative intent, not just palliative.

PeterDisAbelard.
Forum Moderator


Date Joined Jul 2012
Total Posts : 5616
   Posted 4/26/2014 10:27 AM (GMT -6)   
Viagra is a phosphodiesterase 5 inhibitor. It blocks the action of an enzyme that causes Mr. Unreliable to deflate. Viagra won't give you an erection but once you have one it will help you hold onto it longer.

While it is designed to be very specific for blocking PDE 5 it also interferes with PDE 6 in higher doses. PDE 6 is used in the retina of the eye to make the rods less sensitive to light in bright-light situations. Big doses of Viagra tend to make the eye more sensitive to bright light and to blue light. The effect is temporary and harmless. The contraction of the pupil will protect the eye from damaging amounts of light, but the world will turn blue and smeary and it will be very hard to see in full sunlight. (Levitra and Cialis also do this but not as often as Viagra) It also appears to slightly dilate the blood vessels in the eye but repeated studies have failed to show any damage from this. (Viagra headaches and runny noses may be related

So I'd talk to your doctor about that extra bit of Viagra. The 100mg pill, taken on an empty stomach, will give you all the effect you are going to get and adding more of the drug will add very little more effect but quite a bit more side-effect.

johncaelen
Regular Member


Date Joined Jan 2013
Total Posts : 176
   Posted 4/26/2014 4:34 PM (GMT -6)   
Thanks a lot for the info I'll stay with 100 mg I tend to over do things and cross my fingers Thanks again

johncaelen
Regular Member


Date Joined Jan 2013
Total Posts : 176
   Posted 4/26/2014 4:35 PM (GMT -6)   
I meant to say I'll stay with 100mg and cross my fingers lol
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 2:07 AM (GMT -6)
There are a total of 2,885,469 posts in 316,627 threads.
View Active Threads


Who's Online
This forum has 157721 registered members. Please welcome our newest member, bawsdad09.
193 Guest(s), 3 Registered Member(s) are currently online.  Details
bawsdad09, eleanor_rigby, gagsa345454543


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer